Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Drank whiskey,felt cold and feverish, took combiflam, later had vomiting, blackout. What could be the cause?

i had four drinks of scotch whisky between 2130 hrs and 0030hrs in the evening party then drove to drop my friend for total of 12km and went to sleep after one hour i felt cold and feverish and took one comiflam tablet after 20 min felt vomitish and went to bathromm where i blacked out for few seconds sitting my wife threw water on my face . i was ok after that . could this black out b because of combination of achool and comiflam tablet
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Thanks for posting to HCM
Vomiting is due to gastric problm also.
Take light food.
Do your blood test for fever.
Take cap. dompridone empty stomach.
Leave habit of wisky.
Answered: Tue, 17 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor